IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2292 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2215    
    Printed75    
    Emailed2    
    PDF Downloaded101    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 3  |  Page : 303-304

Peripheral arterial disease in a female using high-dose combined oral contraceptive pills


Department of Obstetrics and Gynecology, Mahatma Gandhi Medical College & Research Institute, Pondicherry, India

Correspondence Address:
P Pallavee
Department of Obstetrics and Gynecology, Mahatma Gandhi Medical College & Research Institute, Pondicherry
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.111910

Rights and Permissions

The association between oral contraceptive (OC) pills and vascular diseases is well-known, although, the present generation of pills is considered to be relatively safer in this regard. Hormonal treatment for severe abnormal uterine bleeding is usually considered after ruling out malignancy, when such bleeding is resistant to all other forms of treatment. We report a case of severe peripheral arterial disease in a female, who had been on high-dose OC pills for an extended period of time for severe uterine bleeding.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow